Works matching DE "CARATHEODORY measure"
Results: 263
UNIQUE SOLUTIONS OF DISCONTINUOUS O.D.E.'S IN BANACH SPACES.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 3, p. 247, doi. 10.1142/S0219530506000772
- By:
- Publication type:
- Article
On the associativity of the product of measure spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 301, doi. 10.1023/a:1022886211723
- By:
- Publication type:
- Article
On the relaxation and the Lavrentieff phenomenon for variational integrals with pointwise measurable gradient constraints.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 21, n. 4, p. 357, doi. 10.1007/s00526-003-0259-0
- By:
- Publication type:
- Article
On lower semicontinuity in BH <sup>p</sup> and 2-quasiconvexi fication.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 3, p. 283, doi. 10.1007/s00526-002-0170-0
- By:
- Publication type:
- Article
Carnot–Carathéodory Homogeneous Cone Condition and Carnot–Carathéodory Balls in Heisenberg Groups.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 779, doi. 10.1007/s10958-013-1617-x
- By:
- Publication type:
- Article
THE COMPACTNESS OF A POLICY SPACE IN DYNAMIC PROGRAMMING VIA AN EXTENSION THEORUM FOR CARATHEODORY FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 2, p. 459, doi. 10.1287/moor.22.2.458
- By:
- Publication type:
- Article
Second degree functionals on the unit circle.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 4, p. 281, doi. 10.1080/10652460410001673004
- By:
- Publication type:
- Article
ON THE CARATHÉODORY APPROACH TO THE CONSTRUCTION OF A MEASURE.
- Published in:
- Real Analysis Exchange, 2017, v. 42, n. 2, p. 345, doi. 10.14321/realanalexch.42.2.0345
- By:
- Publication type:
- Article
ON CONTROLLED EXTENSIONS OF CARATHÉODORY FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 85
- By:
- Publication type:
- Article
APPROXIMATION OF CARATHÉODORY FUNCTIONS AND MULTIFUNCTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 351
- By:
- Publication type:
- Article
THE CARATHÉODORY FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 233
- By:
- Publication type:
- Article
COMPLEX-PARAMETER INTEGRAL ITERATIONS OF CARATHEODORY MAPS.
- Published in:
- Tamkang Journal of Mathematics, 2020, v. 51, n. 4, p. 289, doi. 10.5556/j.tkjm.51.2020.3047
- By:
- Publication type:
- Article
On a third-order boundary value problem at resonance on the half-line.
- Published in:
- Arabian Journal of Mathematics, 2019, v. 8, n. 1, p. 43, doi. 10.1007/s40065-018-0209-5
- By:
- Publication type:
- Article
A Note on Lower Bounds for Colourful Simplicial Depth.
- Published in:
- Symmetry (20738994), 2013, v. 5, n. 1, p. 47, doi. 10.3390/sym5010047
- By:
- Publication type:
- Article
THE SHARP BOUND FOR THE HANKEL DETERMINANT OF THE THIRD KIND FOR CONVEX FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 435, doi. 10.1017/S0004972717001125
- By:
- Publication type:
- Article
AN EXISTENCE RESULT OF ONE NONTRIVIAL SOLUTION FOR TWO POINT BOUNDARY VALUE PROBLEMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 2, p. 288, doi. 10.1017/S0004972711002255
- By:
- Publication type:
- Article
NEIGHBOURHOODS OF UNIVALENT FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 83, n. 2, p. 210, doi. 10.1017/S0004972710000468
- By:
- Publication type:
- Article
An Application of Differential Subordination.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/685435
- By:
- Publication type:
- Article
An Effective Carathéodory Theorem.
- Published in:
- Theory of Computing Systems, 2012, v. 50, n. 4, p. 579, doi. 10.1007/s00224-011-9356-1
- By:
- Publication type:
- Article
An upper bound for the length of a traveling salesman path in the Heisenberg group.
- Published in:
- Revista Mathematica Iberoamericana, 2016, v. 32, n. 2, p. 391, doi. 10.4171/RMI/889
- By:
- Publication type:
- Article
Cauchy transformation and mutual dualities between A<sup>-∞</sup>(Ω) and A<sup>-∞</sup>(CΩ) for Carathéodory domains.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 1, p. 87, doi. 10.36045/bbms/1457560856
- By:
- Publication type:
- Article
Matrix Sylvester equations in the theory of orthogonal polynomials on the unit circle.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 2, p. 355, doi. 10.36045/bbms/1274896211
- By:
- Publication type:
- Article
New approach to classical thermodynamics.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 1/2, p. 154, doi. 10.1134/S0001434616070142
- By:
- Publication type:
- Article
Jump in the number of collective degrees of freedom as a phase transition of the first kind.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 230, doi. 10.1134/S0001434615010241
- By:
- Publication type:
- Article
Violation of Carathéodory axioms at the critical point of a gas. Frenkel point as the critical point of the transition 'liquid-amorphous solid' in the region of negative pressures.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 977, doi. 10.1134/S0001434614110364
- By:
- Publication type:
- Article
On the relation between the darlington realizations of matrix functions from the Carathéodory class and their J-inner SI-dilations.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 801, doi. 10.1134/S0001434611110204
- By:
- Publication type:
- Article
On quasilinear Beltrami-type equations with degeneration.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 431, doi. 10.1134/S0001434611090112
- By:
- Publication type:
- Article
Haar system on the product of groups of p-adic integers.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 517, doi. 10.1134/S0001434611090239
- By:
- Publication type:
- Article
Some problems of approximation of the generalized Carathéodory function in a special domain Ω<sub>ν</sub>.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 5/6, p. 711, doi. 10.1134/S0001434607050185
- By:
- Publication type:
- Article
PARABOLIC PROBLEMS IN NON-STANDARD SOBOLEV SPACES OF INFINITE ORDER.
- Published in:
- Le Matematiche, 2018, v. 73, n. 2, p. 341, doi. 10.4418/2018.73.2.7
- By:
- Publication type:
- Article
New criteria for Carathéodory functions.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. 1, doi. 10.1186/s13660-019-1970-5
- By:
- Publication type:
- Article
The Sub-Supersolution Method and Extremal Solutions of Quasilinear Elliptic Equations in Orlicz-Sobolev Spaces.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/8104901
- By:
- Publication type:
- Article
CARATHÉODORY'S ROYAL ROAD OF THE CALCULUS OF VARIATIONS: MISSED EXITS TO THE MAXIMUM PRINCIPLE OF OPTIMAL CONTROL THEORY.
- Published in:
- Numerical Algebra, Control & Optimization, 2013, v. 3, n. 1, p. 161, doi. 10.3934/naco.2013.3.161
- By:
- Publication type:
- Article
MULTIPLICITY OF SOLUTIONS TO KIRCHHOFF TYPE EQUATIONS WITH CRITICAL SOBOLEV EXPONENT.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 1, p. 113, doi. 10.3934/cpaa.2018007
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS FOR A KIRCHHOFF-TYPE-NONLOCAL OPERATORS OF ELLIPTIC TYPE.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 2, p. 361, doi. 10.3934/cpaa.2015.14.361
- By:
- Publication type:
- Article
SOLUTIONS OF NONLINEAR NONHOMOGENEOUS NEUMANN AND DIRICHLET PROBLEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 6, p. 2889, doi. 10.3934/cpaa.2013.12.2889
- By:
- Publication type:
- Article
MULTIPLICITY OF SOLUTIONS FOR NEUMANN PROBLEMS WITH AN INDEFINITE AND UNBOUNDED POTENTIAL.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 5, p. 1985, doi. 10.3934/cpaa.2013.12.1985
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS FOR p(x)-LAPLACIAN DIRICHLET PROBLEM BY TOPOLOGICAL DEGREE.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2018, v. 11, n. 2, p. 29
- By:
- Publication type:
- Article
REMARKS ON NEUMANN BOUNDARY VALUE PROBLEMS WITH VARIABLE EXPONENTS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, p. 55
- By:
- Publication type:
- Article
ON THE EFFECT OF VARIABLE IDENTIFICATION ON THE ESSENTIAL ARITY OF FUNCTIONS ON FINITE SETS.
- Published in:
- International Journal of Foundations of Computer Science, 2007, v. 18, n. 5, p. 975, doi. 10.1142/S012905410700508X
- By:
- Publication type:
- Article
SOBOLEV CLASSES AND HORIZONTAL ENERGY MINIMIZERS BETWEEN CARNOT–CARATHÉODORY SPACES.
- Published in:
- Communications in Contemporary Mathematics, 2004, v. 6, n. 2, p. 315, doi. 10.1142/S0219199704001343
- By:
- Publication type:
- Article
Triple positive periodic solutions of nonlinear singular second-order boundary value problems.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 2, p. 361, doi. 10.1007/s10114-013-1291-4
- By:
- Publication type:
- Article
TWO-POINTS BOUNDARY VALUE PROBLEMS FOR CARATHÉODORY SECOND ORDER EQUATIONS.
- Published in:
- Archivum Mathematicum, 2008, v. 44, n. 2, p. 93
- By:
- Publication type:
- Article
Positive solutions for nonlinear nonhomogeneous parametric Robin problems.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 3, p. 553, doi. 10.1515/forum-2017-0124
- By:
- Publication type:
- Article
Existence and uniqueness of positive solutions for the Neumann p-Laplacian.
- Published in:
- Positivity, 2013, v. 17, n. 2, p. 309, doi. 10.1007/s11117-012-0168-6
- By:
- Publication type:
- Article
Invariant metrics on unbounded strongly pseudoconvex domains with non-compact automorphism group.
- Published in:
- Annals of Global Analysis & Geometry, 2016, v. 50, n. 3, p. 261, doi. 10.1007/s10455-016-9511-7
- By:
- Publication type:
- Article
On some differential inequalities in the unit disk with applications.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-32
- By:
- Publication type:
- Article
Existence and Asymptotic Behavior of Solutions for Weighted p(t)-Laplacian Integrodifferential System Multipoint and Integral Boundary Value Problems in Half Line.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/965313
- By:
- Publication type:
- Article
Conditions for Carathéodory Functions.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/601597
- By:
- Publication type:
- Article
Costly circuits, submodular schedules and approximate Carathéodory Theorems.
- Published in:
- Queueing Systems, 2018, v. 88, n. 3/4, p. 311, doi. 10.1007/s11134-017-9546-x
- By:
- Publication type:
- Article